# SDR YENA20110721304

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 9,113 hours, 5,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2008110068
- Condition: Failed
- Location: Right
- Part time: 2,419 hours, 1,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1791, AIR TURNBACK & EMERGENCY DECLARED - AFTER TAKEOFF CLIMBING THROUGH 500 FT, RECEIVED "LAV SMOKE" MESSAGE & ALARM.  AFT F/A REPORTED SMOKE STARTED IN FWD CABIN THEN AFT THEN MID. SMOKE WAS COMING IN THROUGH SIDEWALL VENTS.  SMOKE DISSIPATED ON DESCENT, "LAV SMOKE" MESSAGE & ALARM CONTINUOUS THROUGH FLT.  F/A REPORTED OIL ODOR ASSOCIATED WITH SMOKE.  PERFORMED TSM TASK 21-20-00-810-801A AND FOUND NO DEFECTS IN CABIN.  INSPECTED NR 1 AND NR 2 PACK IAW 21-51-05 AND FOUND NR 2 HEAT EXCHANGER CONTAMINATED.  PERFORMED ENG PNEUMATIC BLEED CHECK IAW AMM 36-11-00 AND FOUND STRONG ODOR COMING FROM PACK NR 2 WITH ENG BLEEDS OR APU BLEED.  PLACED PACK NR 2 ON MDDR 118101 IAW MEL 21-51-00 COND NR 1.
